MAUDE Adverse Event Report: Integra LifeSciences Mansfield CRYOSOLUTIONS 4PK CARTRGE; Instruments - Cryo

Integra LifeSciences Mansfield CRYOSOLUTIONS 4PK CARTRGE; Instruments - Cryo
Catalog Number 33517
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Numbness (2415)
Date of Event 07/01/2026
Type of Reportable Event Other

Brand Name
CRYOSOLUTIONS 4PK CARTRGE
Common Device Name
Instruments - Cryo
Manufacturer (Section D)
Integra LifeSciences Mansfield
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
Integra LifeSciences Mansfield
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50274694
Report Number3014334038-2026-00062
Device Sequence Number10588128
Product Code GEH
UDI-Device Identifier10381780171966
UDI-Public10381780171966
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number33517
Device Lot NumberD7149
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown